# SDR GR4D20180912002

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N405QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4054
- Aircraft time: 9,678 hours, 4,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Attach Fitting
- Part number: 1159WM40700
- Condition: Gouged
- Location: Rt Wing
- Part time: 9,678 hours, 4,770 cycles
- Component: Winglet, Gulstm
- Component part number: 1159W407018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINGLET HORIZONTAL HOLE #4 REQUIRES OVERSIZE AFTER NDT FINDINGS.
